Volume 96, Issue 2, September 1972

Poincaré duality cobordism

Pages 211-244 by Norman Levitt

The generalized Minkowski problem in differential geometry in the large

Pages 245-276 by Herman Gluck

Compact homogeneous Riemannian manifolds with strictly positive curvature

Pages 277-295 by Nolan R. Wallach

Cartan subgroups and lattices in semi-simple groups

Pages 296-317 by Gopal Prasad, Madabusi Santanam Raghunathan

Rings of invariants of tori, Cohen-Macauley rings generated by monomials, and polytopes

Pages 318-337 by Mel Hochster

On the values of zeta and $L$-functions: I.

Pages 338-360 by Stephen Lichtenbaum

A Bezout estimate for complete intersections

Pages 361-401 by Wilhelm Stoll

A counterexample to the “Transcendental Bezout problem”

Pages 402-406 by Maurizio Cornalba, Bernard Shiffman

Foliations of odd-dimensional spheres

Pages 407-411 by Alan H. Durfee